# SDR CALA9700693

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 925
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 925, STRINGER 26L.  THE CORRODED SECTION OF SKIN WAS REMOVED, A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-30-3 AND 53-10-3.
